# SDR MWEA98358

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5220 · Emergency Exits
- Part: Door Pan
- Condition: Gouged
- Location: Lt/Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LT AND RT AFT OVERWING EXIT DOOR FRAME PANS GOUGED AT TOP CENTER AREA.  MTC BLENDED GOUGES AND FABRICATED REPAIR DOUBLERS AND INSTALLED.
